# SDR AU960518

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36080004
- Condition: Faulty
- Location: Apu Power Plant
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU SHUTDOWN DUE TO FLUCTUATING EGT, FREQUENCY AND VOLTAGE - SUSPECT FAULTY FCU
